Research

Computing modular coincidences for substitution tilings and point sets


Reference:

Frettloh, D. and Sing, B., 2007. Computing modular coincidences for substitution tilings and point sets. Discrete & Computational Geometry, 37 (3), pp. 381-407.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsFrettloh, D.and Sing, B.
DOI10.1007/s00454-006-1280-9
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6989
Additional InformationID number: ISI:000244888300005

Export

Actions (login required)

View Item